# SDR DJFA2006208

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N254CW
- Make and model: Cessna 525
- Aircraft serial: 5250154
- Aircraft time: 5,686 hours, 4,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 15530018
- Part serial: 1207
- Condition: Leaking
- Location: Oxygen Sys
- Part time: 5,686 hours, 4,650 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CLIMBING FROM 37,500 FT TO 40,000 FT BOTH MASTER CAUTION AND DOOR SEAL LIGHTS ILLUMINATED.  OXYGEN MASKS WERE DONNED AND CLIMB WAS STOPPED.  DECLARED AN EMERGENCY, AIRCRAFT WAS DIVERTED TO KTOL.  THE DOOR SEAL LIGHT EXTINGUISHED BETWEEN 18,000 AND 20,000 FT.  THE AIRCRAFT WAS LANDED AT KTOL WITHOUT INCIDENT.  THE DOOR SEAL WAS FOUND TO BE GOOD AFTER BEING INFLATED AND INSPECTED, BUT THE PRESSURE AT THE SEAL WAS ONLY 7 PSI.  WHILE TROUBLESHOOTING THE DOOR SEAL INFLATION SYSTEM BOTH LEFT AND RIGHT ENGINE BLEED AIR CHECKS VALVES WERE FOUND TO BE LEAKING.  THE BLEED AIR CHECK VALVES WERE REPLACED AND NORMAL DOOR SEAL PRESSURE WAS ACHIEVED WHEN TESTED.  RUN CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
